# SDR 2003FA0000585

- Difficulty date: May 10, 2003
- Submitted: June 3, 2003
- Operation: General aviation
- Aircraft: N98585
- Make and model: Cessna 340A
- Aircraft serial: 340A0046
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: AN414
- Condition: Bent
- Location: Elevator Pivot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION DISCOVERED ELEVATOR PIVOT BOLT TO BE BENT.  REMOVED AND REPLACED BOLT WITH NEW AN4-14.  CAUSE COULD BE ATTRIBUTED TO GUST LOCK NOT BEING INSTALLED AND ELEVATOR MOVEMENTS WHILE AIRCRAFT ARE PARKED ON THE RAMP.
